# SDR I5PA2024082168803

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,426 hours, 26,699 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029814
- Part serial: P1568
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - APU INOP. R/R APU.
